# SDR SWAA010059

- Difficulty date: January 8, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 23,908 hours, 21,690 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: BAC1506
- Condition: Damaged
- Location: Lh Horz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT HORIZONTAL STAB REAR SPAR LOWER CHORD DAMAGED THROUGH AT SKIN ATTACH SECTION, STA 114 TO 116.  REPAIRED PER RA 1-355-0389.
